# SDR AALA201810259020

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 84,863 hours, 23,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. COACH CLASS SEAT MOUNTED EMERGENCY LIGHTS ARE INOPERABLE. REPLACED EMERGENCY LIGHT BATTERIES FOR COACH CLASS PER MM 33-51-07.
